# SDR ASAA0180087

- Difficulty date: February 23, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Damaged
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING PREFLIGHT CHECK, FOUND TWO EMERGENCY FLOOR TRACK LIGHTS DAMAGED AT ROW 11.  REPLACED LIGHT ASSEMBLY AT ROW 11.  TRACK LIGHTS THEN OPERATED PROPERLY.  (M)
